# SDR YENA201907200415

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 63,596 hours, 22,885 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 11664
- Condition: Failed
- Location: E&E Bay
- Part time: 45,290 hours, 15,960 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 61, BOS-SJU. EXCESSIVE NOISE FROM BLOWER FAN FOLLOWED BY A WIFF OF SMOKE. SELECTED FAN TO OVRD . ( BLOWER FAN - NO AVNCS SYS FAULT ECAM CAUTION ); ACCOMPLISHED INSPECTION AS PER TSM 05-50-00 / AND BLOWER FAN TSM 21-26-00-11600-00-A. ITEM PLACED ON MEL 21-26-01-A CAT C CB AD10 PULLED AND COLLARD PER MEL. PLACARD INSTALLED MX 4 UPDATED NOTIFIED MCC. R&R THE BLOWER FAN IAW AMM 21-26-51-000-001-A AND 21-26-51-400-001. TEST SATISFACTORY MDDR 394620 CLEARED MCC RYAN NOTIFIED MX4 UPDATED PLACARD REMOVED.
